# SDR CA111123004

- Difficulty date: November 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,727 hours
- Engine: Ge CF348E5A1
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED EXPERIENCING FUMES IN CABIN AND FLIGHT DECK, RETURNING TO POINT OF DEPARTURE.  CHANGED RECIRCULATION FILTER IAW TASK 21-24-02-400-801A . OPERATION OF AIR CIRCULATION CARRIED OUT, NO STRONG ODOR.
